# SDR MALA975903

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 2 EXITS SIGNS WITH ONE BURNT OUT BULB EACH.  MAINTENANCE REPLACED BULB IN BOTH EXIT SIGNS.  ALL CHECKS GOOD.
